# SDR COEA2016100373803

- Difficulty date: October 3, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571406202
- Condition: Corroded
- Location: Frames 28-28a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN AT INSULATION STANDOFF FRAMES 28-28A HAD CORROSION ABOVE STRINGER 14R.   REPAIRED IAW ES-4487/16.
